# SDR SWAA2012120310089

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 22,719 hours, 13,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1017
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HANGING DOWN IN MID CABIN.  RE-SECURED EMERGENCY EXIT SIGN PER MM.
